Access count of this item: 77

Files in This Item:
File Description SizeFormat 
1722-13.pdf669.73 kBAdobe PDFView/Open
Title: $U(n, 1)$の標準Whittaker加群の組成列について (等質空間と非可換調和解析)
Authors: 谷口, 健二  KAKEN_name
Author's alias: TANIGUCHI, Kenji
Issue Date: Dec-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1722
Start page: 146
End page: 153
URI: http://hdl.handle.net/2433/170428
Appears in Collections:Homogeneous spaces and non-commutative harmonic analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.